# SDR FDEA202303230487

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT AFT FUSELAGE SKIN RIGHT HAND SIDE APPROXIMATELY   STATION 2140 BELOW LONGERON 35 RIGHT .  EXISTING REPAIR AT AFT FUSELAGE SKIN RIGHT HAND SIDE APPROXIMATELY STATION 2140   BELOW LONGERON 35 RIGHT EVALUATED AND FOUND REPAIRED NOT IAW SRM 53-70-01-2R   REPAIR 3 FIGURE 201. REPAIR CARRIED OUT AS PER EA # 1-5330-T0373715 PART 1 TITLE:   FUSELAGE - PLATES & SKINS - AFT BODY - EXISTING REPAIR FOUND ON FUSELAGE SKIN   BETWEEN STA 2142 TO STA 2152 AND LONGERON L-33R TO L-35R - REWORK. EO 1-5100-7-5001 B7   PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
